| Model Number |
SDM-05000-3DC |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during positioning the c-arm continued to move until it was completely upside down.No injury reported.A field engineer was dispatched to the site and determined the c-arm rotation switch was too close to the c-arm enclosure surface.Rather than just adjusting the switch position the switch was replaced as a precaution.Once this was completed the system was working as intended.